Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Scar in retina, vision getting worse, seeing floaters. How to treat it?

Hello. I have a scar in my retina and my vision is worsen every day, I see floaters and not able to see letters. I have seen an eye doctor this morning and he said that nothing is needed to be done and gave me a medical cert to be off work for a month and a half. I m worried for my health and think it is not enough for my eye to cure itself without any medication.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear Dovana,Hi,If there is a scar in the retina it should not progress.Your vision should remain stable whatever it is there post scar.I think you need to be evaluated properly by a retinal surgeon who will do basic examination and some of the test like dilated fundus examination,FFA(Fundus Fluorescine Angiography),OCT(Optical Cohorence Tomography), to know the status of your retina and tell you if something can be done.Don't wait for a month and visit another retina specialist as soon as possible who can evaluate you properly and diagnose the cause of the scar....TC ...Dr Ajay Shankar Kar
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor